# SDR HEEA0010839

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252473830
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL WOULD NOT SHUT OFF.  AFTER THROTTLE IS CLOSED FUEL CONTROL CONTINUES TO FLOW; A 150CC OF FUEL COMES OUT. REPLACED WITH SERVICEABLE FUEL CONTROL.
